# SDR SWAA2025072985117

- Difficulty date: June 24, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141A653615
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON FSD NR 5 BEAM IN RADIUS ADJACENT TO MOST OTBD FASTENER,  L: 0.4.   CRACK ON FSD NR 5 BEAM IN RADIUS ADJACENT TO MOST O/B FASTENER; L: 0.4.  REPAIRED ON CUSTOMER RO  P007KHVS-1 JN 584186.
